# SDR VNAA0805006

- Difficulty date: May 5, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 9,093 hours, 9,486 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1411
- Condition: Failed
- Location: Te Flaps
- Part time: 9,090 hours, 9,483 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ON APPROACH A FLAPS FAIL AT ZERO INDICATION.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FECU IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
